Turkish Journal of Mathematics
This corrigendum is written to correct some parts of the paper "On density theorems for rings of Krull type with zero divisors". The proofs of Proposition 2.4 and Proposition 4.3 are incorrect and the current note makes the appropriate corrections.
Krull ring, ring of Krull type, additively regular rings
SAYLAM, BAŞAK AY
"Corrigendum: On density theorems for rings of Krull type with zero divisors,"
Turkish Journal of Mathematics: Vol. 41:
6, Article 6.
Available at: https://journals.tubitak.gov.tr/math/vol41/iss6/6